# SDR AALA971020

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND LOWER MAIN SILL UPPER CHORD HAS CORROSION REMOVAL.  MATERIAL REMAINING IS BEYOND SRM ALLOWANCES.  REPAIR PER MRB 757-1187.  (M)
